Alert archive / Virginia / Tornado Warnings in 2024
Tornado Warning 26, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at Sep 25, 2024, 7:53 PM EDT for Bland County, Tazewell County, Virginia; Mercer County, West Virginia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2024, 7:53 PM EDT (23:53 UTC)
- Expired
- Sep 25, 2024, 8:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bland County, VA, Tazewell County, VA, Mercer County, WV
The radar
The Roanoke radar (KFCX), 85 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
715
WFUS51 KRNK 252353
TORRNK
VAC021-185-WVC055-260030-
/O.NEW.KRNK.TO.W.0026.240925T2353Z-240926T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
753 PM EDT Wed Sep 25 2024
The National Weather Service in BLACKSBURG has issued a
* Tornado Warning for...
East central Tazewell County in southwestern Virginia...
North central Bland County in southwestern Virginia...
Southwestern Mercer County in southeastern West Virginia...
* Until 830 PM EDT.
* At 752 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Clear Fork, or near Bluefield, moving north at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bluefield...
Princeton...
Matoaka...
Ceres...
Clear Fork...
Montcalm...
and Kegley.
This includes The following Location Mercer County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3715 8117 3719 8131 3746 8124 3737 8101
TIME...MOT...LOC 2352Z 198DEG 21KT 3721 8122
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
162 follow-up statements
310
WWUS51 KRNK 260011
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
811 PM EDT Wed Sep 25 2024
VAC021-185-260021-
/O.CAN.KRNK.TO.W.0026.000000T0000Z-240926T0030Z/
Tazewell VA-Bland VA-
811 PM EDT Wed Sep 25 2024
...THE TORNADO WARNING FOR
EAST CENTRAL TAZEWELL AND NORTH CENTRAL BLAND COUNTIES IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3746 8123 3738 8102 3727 8112 3726 8117
3725 8119 3726 8124
TIME...MOT...LOC 0011Z 199DEG 21KT 3731 8117
$$
WVC055-260030-
/O.CON.KRNK.TO.W.0026.000000T0000Z-240926T0030Z/
Mercer WV-
811 PM EDT Wed Sep 25 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
SOUTH CENTRAL MERCER COUNTY...
At 811 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Ceres, or near Bluefield, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bluefield...
Princeton...
Kegley...
Ceres...
Sandlick...
and Montcalm.
This includes The following Location Mercer County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3746 8123 3738 8102 3727 8112 3726 8117
3725 8119 3726 8124
TIME...MOT...LOC 0011Z 199DEG 21KT 3731 8117
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
16860
WWUS51 KRNK 260031
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
831 PM EDT Wed Sep 25 2024
WVC055-260041-
/O.EXP.KRNK.TO.W.0026.000000T0000Z-240926T0030Z/
Mercer WV-
831 PM EDT Wed Sep 25 2024
...THE TORNADO WARNING FOR
SOUTH CENTRAL MERCER COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
&&
LAT...LON 3746 8123 3738 8102 3727 8112 3726 8117
3725 8119 3726 8124
TIME...MOT...LOC 0031Z 198DEG 21KT 3742 8113
$$
16What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Sep 25, 4:02 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Sep 25, 4:02 PM EDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
402 PM EDT Wed Sep 25 2024
.SYNOPSIS...
Rounds of scattered showers and thunderstorms will continue across
the area tonight and Thursday with the rainfall resulting in
increasingly saturated soils. Then Thursday night and Friday
moderate to heavy rain around Hurricane Helene will greatly enhance
the threat of flooding in the mountains and foothills. Over the
weekend the remnants of the tropical system will be trapped over
the Tennessee Valley with a lower probability and coverage of
showers.
&&
.NEAR TERM /THROUGH THURSDAY/...
As of 300 PM EDT Wednesday...
Key message:
- Marginal threat of severe thunderstorms in the mountains this
afternoon and evening
- No change to the Flood Watch at this time
Very slow improvement in the retreat of the stratus today, resulting
in the best instability from Greenbrier County WV to Tazewell
County VA and across southern Virginia into northern into northern
North Carolina. Hi-Res and convective allowing models show isolated
to scattered thunderstorms, mainly after 5PM ahead of the persistent
line of storms southern West Virginia into eastern Tennessee. a
second cluster of showers and thunderstorms will develop and move
across the mountains and foothills overnight. More showers and
thunderstorms are expected on Thursday. No change to the Flood Watch
is planned at this time.
With the moist airmass and surface dew points in the 60s,
temperatures will stay mild overnight. Highs on Thursday will be
held in check due to the clouds and precipitation.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 220 PM EDT Tuesday...
Key Messages:
1: Outer bands of Hurricane Helene will cause showers as early as
Thursday
2: Heaviest rainfall will be Friday morning
On Thursday night we will be well within the reach of Helene's outer
bands, as she is a storm with a large radius. Friday morning will be
when Helene's center makes its closest pass to southwest VA. Friday
morning will be the time period in which the heaviest rain falls,
though parts of the Blue Ridge and High Country of NC may have
already received upwards of 1-2" from Thursday and during the
overnight period. This will pre-saturate the ground before the
highest intensity rainfall rates. This situation is a clear set up
for flash flooding, and it will have to be a closely monitored
event. Additionally, winds will be their strongest Friday morning as
well with winds gusting around 50 MPH along ridges in the High
Country and southwest VA, 35-45 MPH in other parts of the mountain
region. The Piedmont will be less impacted, gusting up to 25 MPH.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 230 AM EDT Wednesday...
Key Messages:
1) Tropical airmass remains through Saturday.
2) Cooler weather arrives Sunday behind a cold front.
3) Low rain chances are possible each day through the middle of
next week.
As Tropical Storm Helene begins to dissipate over the
Appalachian mountains early on Saturday, remnant moisture and
breezy conditions will remain across the area. Rain chances
decrease significantly on Saturday but remain possible. High
temperatures will be in the 70s, with eastern piedmont locations
around 80. For Sunday, surface high pressure over New England
will begin to wedge back into the RNK CWA, pushing drier and
cooler air southward. Residual moisture from Helene will
continue to ride over top of this wedge, leading to light
showers and cloudy conditions continuing into early next week.
Due to the cloud cover and high pressure wedge, temperatures
are expected to remain below normal beginning on Sunday. Highs
will be in the 60s and 70s, with lows in the 50s to around 60
degrees through midweek. Winds also remain slightly elevated due
to the wedge. There is some model disagreement with where the
remnant low and associated moisture will go early next week. The
Ensemble Situational Awareness Table continues to keep
precipitable water values around 1.5 inches for early next week.
Due to this, PoPs are kept modest through the forecast period,
with showers possible each day.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
As of 345 PM EDT Wednesday...
LIFR/IFR ceilings were north of a KROA to KLYH line. More
instability, along with showers and thunderstorms extended from
southern West Virginia, into eastern Tennesse. This band may
impact KLWB and KBLF through the forecast period.
Scattered thunderstorms east of this line will develop between
21Z/5PM and 00Z/8PM with that timing from Hi-Res and convective
allowing models. Another clusters of showers and thunderstorms
will cross the mountains and foothills overnight.
Ceilings will lower back down to IFR/LIFR overnight with little
improvement through the end of the TAF forecast period.
Average confidence in ceiling, visibility, and wind.
EXTENDED AVIATION OUTLOOK...
Widespread moderate to heavy showers and isolated thunderstorms
will cover the mountains and foothills with light rainfall
amounts in the piedmont on Thursday night and Friday. Wind
speeds will increase in the mountains. Gusts of 25 to 45 kts are
likely at the higher elevations. Wind gusts at local TAF sites
will remain at or below 40 knots.
Moderate in flight conditions and diminishing winds are
expected Saturday through Monday. A chance of light showers will
continue around the remnants of Helene.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flood Watch through Thursday evening for VAZ007-009-015.
NC...Flood Watch through Thursday evening for NCZ001-002-018-019.
WV...None.
&&
SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...VFJ
LONG TERM...RCS
AVIATION...AMSHazardous weather outlook, Sep 25, 4:11 PM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 411 PM EDT Wed Sep 25 2024 NCZ003-020-VAZ010>014-016>020-022>024-032>035-WVZ042>044-507-508- 261015- Surry-Yadkin-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd- Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick- Franklin-Bedford-Amherst-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 411 PM EDT Wed Sep 25 2024 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. There is a marginal risk of severe thunderstorms this afternoon and tonight. The primary risk is damaging wind and hail, with a secondary risk of an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heavy rain associated with Hurricane Helene could result in areas of flooding on Thursday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ004>006-VAZ043>047-058-059-261015- Stokes-Rockingham-Caswell-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- 411 PM EDT Wed Sep 25 2024 This Hazardous Weather Outlook is for north central North Carolina, central Virginia and south central Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heavy rain associated with Hurricane Helene could result in isolated flooding on Thursday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-019-VAZ007-009-015-261015- Ashe-Alleghany NC-Watauga-Wilkes-Tazewell-Smyth-Grayson- 411 PM EDT Wed Sep 25 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING... This Hazardous Weather Outlook is for northwest North Carolina and southwest Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is a marginal risk of severe thunderstorms this afternoon and tonight. The primary risk is damaging wind and hail, with a secondary risk of an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Heavy rain associated with Hurricane Helene will likely result in widespread flooding on Thursday through Friday. Wind gusts at higher elevations could reach 35 to 45 mph on Thursday night and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Thursday night and Friday.
In the hours before
Special weather statement, Sep 25, 3:00 PM EDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
300 PM EDT Wed Sep 25 2024
WVZ042-251945-
Mercer WV-
300 PM EDT Wed Sep 25 2024
...A STRONG THUNDERSTORM WILL IMPACT
NORTHWESTERN MERCER COUNTY THROUGH 345 PM EDT...
At 259 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wenonah, or over Matoaka, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Matoaka...
Camp Creek...
Camp Creek State Park...
Flat Top...
Wenonah...
and Dunns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3742 8131 3741 8129 3742 8128 3746 8131
3747 8128 3750 8126 3751 8121 3754 8120
3757 8120 3759 8117 3760 8114 3759 8110
3756 8105 3751 8101 3738 8130 3740 8132
TIME...MOT...LOC 1859Z 210DEG 11KT 3745 8126
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
EBSpecial weather statement, Sep 25, 3:38 PM EDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
338 PM EDT Wed Sep 25 2024
WVZ042-043-252015-
Mercer WV-Summers WV-
338 PM EDT Wed Sep 25 2024
...STRONG THUNDERSTORMS WILL IMPACT
SUMMERS AND NORTHEASTERN MERCER COUNTIES THROUGH 415 PM EDT...
At 338 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jumping Branch to near Camp Creek.
Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hinton...
Pipestem...
Camp Creek...
Sandstone...
Buck...
Jumping Branch...
and Pipestem Resort State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3753 8080 3741 8113 3759 8109 3761 8106
3763 8107 3764 8107 3769 8098 3772 8097
3772 8095 3770 8091 3767 8090 3768 8088
3772 8089 3774 8092 3775 8092 3781 8076
TIME...MOT...LOC 1938Z 239DEG 21KT 3766 8102 3749 8106
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SHLocal storm report, Sep 25, 7:22 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
722 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg 1 NW Blowing Rock 36.14N 81.69W
09/25/2024 Watauga NC Public
Two trees blown onto roadway and blocked it.
Time is estimated from radar. Public report
relayed by broadcast media.
&&
JCBLocal storm report, Sep 25, 7:30 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
730 PM EDT Wed Sep 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tornado 1 N Blowing Rock 36.14N 81.67W
09/25/2024 Watauga NC Trained Spotter
Video sent in by a trained spotter showed a
rotating funnel and a wall cloud, as well as
a transformer blowing in the distance. Time
estimated from radar.
&&
JCBSpecial weather statement, Sep 25, 7:39 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
739 PM EDT Wed Sep 25 2024
VAZ007-010-WVZ042-260015-
Tazewell VA-Bland VA-Mercer WV-
739 PM EDT Wed Sep 25 2024
...A STRONG THUNDERSTORM WILL IMPACT
NORTHEASTERN TAZEWELL...CENTRAL BLAND AND SOUTHWESTERN MERCER
COUNTIES THROUGH 815 PM EDT...
At 739 PM EDT, Doppler radar was tracking a strong thunderstorm near
Suiter, or near Burkes Garden, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bluefield...
Burkes Garden...
Pocahontas...
Bramwell...
Ceres...
Clear Fork...
and Pinnacle Rock State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3732 8139 3732 8137 3735 8126 3731 8114
3708 8120 3709 8135
TIME...MOT...LOC 2339Z 184DEG 20KT 3713 8128
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 8:18 PM EDT | Special Weather Statement | RNK | Pittsylvania | 27 min |
| Sep 24, 8:20 PM EDT | Special Weather Statement | RNK | Halifax | 25 min |
| Sep 24, 8:27 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 46 min |
| Sep 24, 8:56 PM EDT | Areal Flood Advisory | RNK | Charlotte, Halifax, Pittsylvania, City of Danville | 3 hr |
| Sep 24, 9:07 PM EDT | Special Weather Statement | RNK | Smyth | 23 min |
| Sep 24, 9:57 PM EDT | Areal Flood Advisory | RNK | Charlotte, Halifax | 3 hr |
| Sep 25, 2:12 AM EDT | Flood Watch | RNK | Alleghany, Amherst, Appomattox, Bath, Bedford, Bland and 31 more | 66 hr |
| Sep 25, 5:09 AM EDT | Areal Flood Advisory | RNK | Halifax | 3 hr |
| Sep 25, 2:24 PM EDT | Areal Flood Advisory | RNK | Tazewell | 3 hr |
| Sep 25, 7:28 PM EDT | Severe Thunderstorm Warning | RNK | Grayson | 50 min |
| Sep 25, 7:39 PM EDT | Special Weather Statement | RNK | Bland | 36 min |
| Sep 25, 7:56 PM EDT | Special Weather Statement | RNK | Franklin, Henry, Patrick, City of Martinsville | 34 min |
| Sep 25, 3:00 PM EDT | Special Weather Statement | RNK | Mercer | 45 min |
| Sep 25, 3:38 PM EDT | Special Weather Statement | RNK | Summers | 37 min |
| Sep 25, 4:11 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier, Monroe, Summers | 64 min |
| Sep 25, 4:28 PM EDT | Tornado Warning | RNK | Greenbrier, Summers | 32 min |
| Sep 25, 4:53 PM EDT | Tornado Warning | RNK | Greenbrier | 37 min |
| Sep 25, 5:11 PM EDT | Tornado Warning | RNK | Greenbrier | 34 min |
| Sep 25, 5:41 PM EDT | Tornado Warning | RNK | Greenbrier | 23 min |
Nearby
Tornado Warnings in Virginia, 2024Tornado Warnings in West Virginia, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.